MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Model Number MMT-386
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that while the patient was walking to the kitchen, her daughter noticed that something was hanging, though earlier, the patient went out to buy some food and it may have been caught/got stuck.Reportedly, the infusion set's tubing was detached at the site.The site location was at patient's right side and the pump was in her right pocket.Moreover, the infusion had been in use for the second day.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was stress or pull on the tubing as the patient stated that it may have been pulled and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key9691424
Report Number3003442380-2020-00160
Device Sequence Number13875847
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2022
Device Model NumberMMT-386
Device Lot Number5277109
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/11/2020
Patient Sequence Number1